# SDR EY2R9600380

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech F33
- Propeller: Hartzl PHCC3YF1
- System (JASC): 6110 · Propeller Assembly
- Part: Bolt
- Part number: 2431
- Condition: Corroded
- Location: Propeller Assy
- Part time: 2,030 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON BOLT.
